Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 241, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 8, 2022, 3:32 PM EDT for 4 counties in Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2022, 3:32 PM EDT (19:32 UTC)
- Expired
- Jul 8, 2022, 4:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Macon County, GA, Marion County, GA, Schley County, GA, Taylor County, GA
The radar
The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1660 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
116
WUUS52 KFFC 081932
SVRFFC
GAC193-197-249-269-082000-
/O.NEW.KFFC.SV.W.0241.220708T1932Z-220708T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
332 PM EDT Fri Jul 8 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
West central Macon County in west central Georgia...
Northeastern Marion County in west central Georgia...
North central Schley County in west central Georgia...
Southwestern Taylor County in west central Georgia...
* Until 400 PM EDT.
* At 331 PM EDT, a severe thunderstorm was located over Charing, or 8
miles southwest of Butler, moving east at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Butler, Ideal, Rupert, Charing and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3244 8447 3259 8439 3254 8416 3240 8416
3232 8429
TIME...MOT...LOC 1931Z 290DEG 5KT 3247 8435
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:57 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 8, 2:57 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 257 PM EDT Fri Jul 8 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Saturday Night/... As close to a pattern change as we're likely to get is on tap as we enter the weekend. A mid-level ridge has presided over the pattern in the southeast for the better part of the last month, but its center has begun to (and will continue to) retrograde back across the Desert southwest. The eastern edge of the ridge has been the dominant flow branch over the past day or so, placing the southeast under deep but weak northwesterly flow. Any weak disturbance traversing our ridge setup will locally enhance convective development, and it is possible that we see some organization of storms into clusters, aided by both their own cold pools and any remnant outflow boundaries from the past several days of convective activity. Owing to the position of the Bermuda High along the Carolina coast, our steady plume of Gulf moisture has held PWATs steady in the 2-2.25" range. Analyzed SBCAPE was already approaching 3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z sounding revealed upwards of 4000 J/kg MUCAPE after convective temperatures were reached. All this to say, conditions are (still) more than sufficient to support explosive initial upward pulses, and water-loaded downdrafts will increase the risk for damaging wind gusts as cores collapse. A Marginal Risk is in place across the entire CWA for the continued threat for localized damaging gusts. Moving into Saturday, the center of the 500 mb high is across the Four Corners region, leaving the southeast in an area of weak flow aloft. This paves the way for a shortwave trough rounding the edge of the ridge to push across southward across the OH River Valley with an attendant frontal boundary in tow. Before FROPA, patchy diurnally-driven convection is possible until the mid-afternoon. Certainly not the healthiest front, but before the moisture gradient atrophies completely, it should bring the most widespread rain chances we've seen in a few weeks for much of north and portions of north central Georgia Saturday evening. Currently, CAMS are depicting a weaker initial line, likely associated with the prefrontal trough, pushing through to central GA around 18Z Saturday, and proper frontal convection moving through closer to 00Z Sunday. The southeastward extent of the front before stalling out will determine how much of the state feels relief from the utterly oppressive dewpoints that have plagued us the past week. A Heat Advisory is in effect through 7 PM today for lingering heat index values above 105F. It's likely that locales south of I-20 experienced several hours of Heat Advisory criteria before convective initiation and an abundance of rain-cooled air associated with collapsing storms. Any clearing following storm dissipation will result in even more oppressive dewpoints despite potentially cooler temperatures. 96 .LONG TERM /Sunday through Friday/... We start off the long term forecast with a weak frontal boundary pushing through the forecast area towards south GA Saturday night into Sunday. Scattered to numerous showers and thunderstorms will likely be ongoing overnight, especially in the vicinity of the front as it sags south. PoPs during the day on Sunday will largely be dependent on how far south this front travels. Most of the activity is expected to remain confined to southern GA where the front stalls. As previously mentioned, the front will push through much of the area, resulting in a slight wind shift, before stalling and waffling around across southern GA for a few days. Still the biggest forecast question for the long term is how much and to what extend slightly cooler, drier air filters in behind the front. Overall, not expecting a drastic change as it is summertime and moisture will still hang around given northeasterly winds bringing in some moisture from the Atlantic. Though in looking at 1000-500mb RH, there still remains some inconsistencies as far as timing in the arrival of lower moisture across north GA. Some guidance is a little bit more aggressive with bringing this through much of the region while other guidance is a little more conservative. Given weak synoptic flow and other smaller-scale influences, will not deviate too much from what was previously forecast. While high moisture content will still hang around despite the passing front, conditions wont be quite as unbearable early next week. High temperatures will be in the 80s with dewpoints in the upper 60s to low 70 on Monday. This will be the trend for a good part of the extended forecast, though a gradual uptick in moisture will be likely as we progress through the period. Diurnal convection will be possible each day primarily during the afternoon with chances tapering off at night. The stationary boundary draped across the south may aid in further development and higher convective chances next week. We may get another reinforcing boundary pushing through around mid-week aiding in further rain chances for the area. Though it's still too soon for specifics...stay tuned. 07 && .AVIATION... 18Z Update... VFR conditions generally expected to persist through the TAF period. Isolated to scattered SHRA/TSRA likely through late tonight, with a TEMPO in effect from 18-22Z to capture best window for VRB gusts, frequent lightning, and reduced vsbys at ATL. More organized SHRA/TSRA likely tomorrow with frontal passage. FEW to SCT Cu field will continue through the afternoon. Winds will stay from the W side at less than 10 kts. Patchy MVFR cigs possible overnight at southern TAF sites. Fog also possible, but heavily dependent on where heaviest rain falls/sky coverage. //ATL Confidence...18Z Update... Low to medium confidence on morning MVFR cigs/vsbys. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 93 72 85 / 30 80 70 70 Atlanta 76 91 73 85 / 30 80 70 60 Blairsville 69 84 67 80 / 50 90 70 60 Cartersville 74 91 70 86 / 40 90 70 50 Columbus 76 91 74 89 / 30 70 70 80 Gainesville 75 90 71 83 / 30 80 70 60 Macon 75 92 73 90 / 30 70 70 80 Rome 76 91 72 90 / 30 90 70 50 Peachtree City 74 91 70 86 / 30 80 70 70 Vidalia 75 90 75 88 / 30 60 60 90 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Meriwether...Monroe... Montgomery...Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton... Warren...Washington...Webster...Wheeler...Whitfield...Wilcox... Wilkes...Wilkinson. && SHORT TERM...96 LONG TERM....07 AVIATION...96
Hazardous weather outlook, Jul 8, 10:45 AM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1045 AM EDT Fri Jul 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1045 AM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect for all but the mountainous areas of north Georgia. Widespread heat index values in the triple digits are expected with several areas reaching values between 105 and 109. Please use caution when exercising or working outdoors and take frequent breaks. Scattered to numerous showers and thunderstorms will be possible again today into tonight. Some storms could be strong to severe with the damaging wind gusts, frequent lightning, and brief period of heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Heat Index values up to 105 will be possible again on Saturday before less extreme conditions settle in next week. Scattered thunderstorms will be possible each afternoon and evening. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 8, 2:17 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Fri Jul 8 2022
GAZ095-105-107-081845-
Dooly GA-Houston GA-Pulaski GA-
217 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of northwestern
Pulaski, northeastern Dooly and southeastern Houston Counties through
245 PM EDT...
At 217 PM EDT, a strong thunderstorm was near Elko, or 11 miles west
of Hawkinsville, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hawkinsville, Unadilla, Browndale, Wallace, Elko, Mock Springs,
Pulaski State Prison and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3225 8376 3236 8375 3237 8346 3227 8345
3219 8348
TIME...MOT...LOC 1817Z 277DEG 17KT 3229 8366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 2:38 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 PM EDT Fri Jul 8 2022
GAZ056-068-070-081915-
Lamar GA-Spalding GA-Pike GA-
238 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of southwestern
Spalding, northeastern Pike and northern Lamar Counties through 315
PM EDT...
At 238 PM EDT, a line of strong thunderstorms was along a line
extending from near Zetella to Meansville, and moving southeast at 15
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Barnesville, Zebulon, Milner, Williamson, Orchard Hill,
Meansville, Aldora, East Griffin, Rover and Zetella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3324 8424 3304 8409 3303 8432 3325 8446
TIME...MOT...LOC 1838Z 303DEG 14KT 3323 8443 3307 8431
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 2:54 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
254 PM EDT Fri Jul 8 2022
GAZ074-076-084-085-081930-
Wilkinson GA-Jefferson GA-Washington GA-Johnson GA-
254 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of east central
Wilkinson, southern Washington, northwestern Johnson and central
Jefferson Counties through 330 PM EDT...
At 254 PM EDT, a line of strong thunderstorms was along a line
extending from near Davisboro to Tennille to near Oconee, and moving
east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Sandersville, Louisville, Davisboro, Tennille, Harrison, Oconee and
Riddleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3297 8231 3287 8263 3271 8284 3280 8307
3298 8282 3305 8259
TIME...MOT...LOC 1854Z 273DEG 10KT 3296 8258 3295 8278 3282 8297
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 3:12 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Fri Jul 8 2022
GAZ073-074-084-081945-
Wilkinson GA-Washington GA-Baldwin GA-
312 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of southeastern Baldwin,
northeastern Wilkinson and southwestern Washington Counties through
345 PM EDT...
At 312 PM EDT, a line of strong thunderstorms was along a line
extending from near Hebron to near Nicklesville. These storms were
nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Toomsboro, Oconee and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3270 8298 3268 8301 3270 8314 3299 8315
3304 8299 3287 8297
TIME...MOT...LOC 1912Z 268DEG 4KT 3298 8310 3274 8308
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 3:15 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Fri Jul 8 2022
GAZ080-093-081945-
Macon GA-Taylor GA-
315 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of central Macon and
southeastern Taylor Counties through 345 PM EDT...
At 315 PM EDT, a strong thunderstorm was over Garden Valley, or 10
miles southeast of Butler, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Butler, Oglethorpe, Montezuma, Marshallville, Reynolds, Ideal,
Whitewater State Park, Rupert, Garden Valley, Hicks, Potterville,
Winchester and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3242 8435 3255 8431 3261 8419 3252 8401
3251 8402 3251 8398 3248 8392 3236 8394
3227 8406
TIME...MOT...LOC 1915Z 285DEG 13KT 3243 8415
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 3:16 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Fri Jul 8 2022
GAZ068>070-081945-
Lamar GA-Upson GA-Pike GA-
316 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southeastern Pike,
eastern Upson and southern Lamar Counties through 345 PM EDT...
At 316 PM EDT, a strong thunderstorm was near Atwater, or near
Zebulon, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Barnesville, Zebulon, Yatesville, Meansville, Aldora,
Lincoln Park, The Rock, Sunset Village, Atwater, Lifsey Springs,
Redbone Crossroads, Redbone, Logtown, Hannahs Mill and Piedmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3315 8432 3300 8404 3298 8404 3293 8409
3293 8412 3290 8412 3275 8427 3299 8447
TIME...MOT...LOC 1916Z 313DEG 16KT 3300 8433
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:05 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 25 min |
| Jul 7, 8:07 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 7, 8:22 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jul 7, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 45 min |
| Jul 7, 8:47 PM EDT | Special Weather Statement | FFC | Houston, Macon | 28 min |
| Jul 7, 9:05 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 25 min |
| Jul 7, 9:32 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Wilkinson | 28 min |
| Jul 7, 11:42 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 8, 4:20 AM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 15 hr |
| Jul 8, 5:39 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Jul 8, 10:05 AM EDT | Special Weather Statement | FFC | Wilcox | 25 min |
| Jul 8, 11:49 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Jul 8, 12:56 PM EDT | Special Weather Statement | FFC | Upson | 34 min |
| Jul 8, 1:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Jul 8, 1:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jul 8, 1:56 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 8, 2:01 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 8, 2:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jul 8, 2:09 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 8, 2:17 PM EDT | Special Weather Statement | FFC | Pulaski | 28 min |
| Jul 8, 2:38 PM EDT | Special Weather Statement | FFC | Lamar | 37 min |
| Jul 8, 2:54 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jul 8, 3:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 8, 3:15 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 30 min |
| Jul 8, 3:16 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Jul 8, 3:36 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Jul 8, 3:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 8, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 29 min |
| Jul 8, 3:56 PM EDT | Special Weather Statement | FFC | Marion, Schley | 34 min |
| Jul 8, 4:00 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jul 8, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 29 min |
| Jul 8, 4:11 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Jul 8, 4:17 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jul 8, 4:31 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 29 min |
| Jul 8, 4:42 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Treutlen | 33 min |
| Jul 8, 4:47 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Jul 8, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 45 min |
| Jul 8, 5:24 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 8, 5:43 PM EDT | Special Weather Statement | FFC | Jeff Davis | 32 min |
| Jul 8, 5:50 PM EDT | Special Weather Statement | FFC | Banks | 25 min |
| Jul 8, 5:57 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Jul 8, 6:09 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 8, 6:38 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| Jul 8, 7:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 8, 7:21 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jul 8, 7:22 PM EDT | Special Weather Statement | FFC | Fannin | 38 min |
| Jul 8, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 35 min |
| Jul 8, 7:43 PM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jul 8, 7:46 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Jul 8, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.